# SDR 2005UALA01514

- Difficulty date: December 22, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 50,497 hours, 26,809 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP FROM ROW 15 AFT.  REPLACED EEL STRIP.
